Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Shreveport, LA

June 10, 2010Cherokee County, Smith County, Texas

NWS Shreveport, LA issued this flash flood warning at Jun 10, 2010, 10:27 AM CDT for Cherokee County, Smith County, Texas. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2010, 10:27 AM CDT (15:27 UTC)
Expired
Jun 10, 2010, 4:15 PM CDT
In force
6 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 139 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 1:30 PM CDTFLASH FLOODTyler, TXNUMEROUS ROADS REMAIN FLOODED AND CLOSED ALL THROUGHOUT SMITH COUNTY. MODERATE RAIN STILL FALLING.
Jun 10, 1:55 PM CDTFLASH FLOOD2 Se Troup, TXCR 4703 IS CLOSED DUE TO FLOODING.
Jun 10, 1:55 PM CDTFLASH FLOOD4 S Troup, TXCR 4807 IS CLOSED DUE TO FLOODING.
Jun 10, 1:55 PM CDTFLASH FLOOD5 Sw Troup, TXCR 4910 NEAR THE MIXON COMMUNITY IS CLOSED DUE TO FLOODING.
Jun 10, 2:00 PM CDTFLASH FLOODTyler, TXTHE FOLLOWING CITY STREETS WERE CLOSED FROM EXCESSIVE HEAVY RAINFALL. EAST GENTRY PARKWAY AND DUNCAN STREET. BELLWOOD STREET, EAST ERWIN STREET, OLD GLADEWATER, LOOP 323 AND TEXAS COLLEGE ROAD, WEST ERWIN STREET, SHAW AND CHILTON, BONNER STREET UNDERPASS, BROA
Jun 10, 4:00 PM CDTFLASH FLOODTyler, TXTHERE WERE A TOTAL OF 17 SWIFT WATER RESCUES ACROSS SMITH COUNTY INCLUDING ONE ON HWY. 155 WHERE A MOTORISTS TRIED TO DRIVE ACROSS THE FLOODED HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 183 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 3.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2010-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2010-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WGUS54 KSHV 101527
FFWSHV
TXC073-423-102115-
/O.NEW.KSHV.FF.W.0007.100610T1527Z-100610T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
  SMITH COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITEHOUSE...TYLER...

* UNTIL 415 PM CDT

* AT 1020 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED VERY     
  HEAVY RAIN FROM SHOWERS AND EMBEDDED THUNDERSTORMS OVER THE WARNED 
  AREA. NEARLY EIGHT INCHES OF RAIN HAS FALLEN SINCE 1 AM THIS       
  MORNING AT TYLER POUNDS FIELD...WITH NEARLY TEN INCHES REPORTED    
  SINCE WEDNESDAY. WIDESPREAD SIGNIFICANT FLOODING HAS BEEN REPORTED 
  ACROSS ALL OF SMITH COUNTY...WITH MANY ROADS FLOODED AND 
  CLOSED...BRIDGES WASHED OUT...AND HOMES FLOODED. IN FACT...10      
  SWIFT WATER RESCUES HAVE BEEN REPORTED THIS MORNING ACROSS SMITH   
  COUNTY. THIS IS A SERIOUS AND LIFE THREATENING SITUATION. TRAVEL   
  IS STRONGLY DISCOURAGED THROUGH THE AFTERNOON AS SHOWERS AND       
  EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD OVER    
  THE WARNED AREAS.    

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LINDALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES...WITH ISOLATED 
HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH MID AFTERNOON.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3268 9559 3262 9550 3260 9532 3255 9520
      3258 9516 3255 9514 3255 9502 3253 9499
      3205 9498 3199 9544 3209 9544 3215 9548
      3236 9546 3246 9558

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 10:19 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 10, 10:19 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1019 AM CDT THU JUN 10 2010

.DISCUSSION...
A RATHER WET DAY WILL CONTINUE FOR AT LEAST THE WESTERN HALF OF
THE FOUR STATE REGION TODAY. THE UPPER LOW CONTINUES TO SPIN OVER
DEEP EAST TEXAS NEAR TYR MOVING INTO NORTHEAST TEXAS. THIS FEATURE
WILL CONTINUE TO GRADUALLY LIFT NORTH AND EAST ACROSS THE
NORTHWESTERN PORTIONS OF THE CWFA THROUGHOUT THE REMAINDER OF THE
DAY AND INTO TONIGHT. REGIONAL RADAR IMAGERY THIS MORNING SHOWS
WIDESPREAD HEAVY RAIN OVER MUCH OF EAST TEXAS WITH SCATTERED
SHOWERS DEVELOPING FURTHER EAST OF THIS MAIN ACTIVITY. RAINFALL
THIS MORNING OVER THE WESTERN COUNTIES OF THE CWFA HAS BEEN RATHER
SIGNIFICANT WITH TYR ALREADY RECEIVING OVER 7 INCHES OF RAINFALL
SINCE MIDNIGHT. THIS WIDESPREAD AREA OF HEAVY RAIN WILL GRADUALLY
SHIFT NORTH AND EAST THROUGH THE FORECAST AREA TODAY. WITH
RAINFALL RATES BETWEEN 1 AND 2 INCHES AN HOUR POSSIBLE...AS WELL
AS PROBLEMS WITH ONGOING FLOODING PROBLEMS...FLASH FLOODING WILL
BE A CONCERN FOR AT LEAST THE WESTERN HALF OF THE CWFA THROUGH THE
REMAINDER OF THE DAY AND INTO TONIGHT. A FLASH FLOOD WATCH REMAINS
IN EFFECT THROUGH FRIDAY MORNING FOR THIS AREA AS A RESULT. FOR
NOW THE WESTERN HALF OF THE CWFA LOOKS LIKE A REASONABLE AREA FOR
THE FLASH FLOOD WATCH AS WELL...SO WILL NOT BE MAKING ANY CHANGES
TO THE WATCH. OVERALL EXPECT THAT EAST TEXAS LOCATIONS IN THE
WATCH AREA COULD SEE AN ADDITIONAL 4 TO 6 INCHES OF RAIN WITH
LOCATIONS FURTHER NORTH AND EAST SEEING RAINFALL AMOUNTS OF AROUND
3 TO 5 INCHES POSSIBLE...WHICH SHOULD OCCUR LATER THIS AFTERNOON
AND INTO TONIGHT.

IN ADDITION TO HEAVY RAIN...SIMILAR TO YESTERDAY THE AREA WILL SEE
A CHANCE FOR STRONG AND SEVERE STORMS. 12Z RAOB FOR KSHV AND
SURROUNDING SITES TO THE SOUTH AND EAST SHOW SLIGHTLY MORE
AVAILABLE SHEAR THAN WE HAVE SEEN THE PAST COUPLE OF DAYS. IN
ADDITION...THESE SOUNDINGS SHOW ENOUGH AVAILABLE INSTABILITY AND
MOISTURE TO GET STORMS GOING WITH HEATING BY THIS AFTERNOON. WITH
MORE SHEAR AVAILABLE...THE MAIN CONCERN WILL BE DAMAGING WINDS.
HOWEVER...WILL NOT RULE OUT THE POSSIBILITY OF ISOLATED TORNADOES
ON THIS PERIPHERY OF THE UPPER LEVEL LOW. THE THREAT FOR HAIL
APPEARS TO BE MINIMAL...SO AM NOT TOO CONCERNED WITH THAT. WITH
EAST TEXAS COUNTIES BECOMING PRETTY WASHED OVER WITH ONGOING
RAIN...DO NOT EXPECT MUCH OF A SEVERE THREAT OVER THAT AREA EXCEPT
FOR HEAVY RAIN. HOWEVER...THE REMAINDER OF THE CWFA WILL SEE THE
POSSIBILITY OF SEVERE STORMS.

REGARDING THE UPDATES TO THE FORECAST...THE BIGGEST CHANGES WERE
MADE TO POPS FOR TODAY. RAIN IS ONGOING OVER EAST TEXAS AND IS
EXPECTED TO CONTINUE. SO WENT AHEAD AND RAISED POPS OVER MUCH OF
THE CWFA...EXCEPT FOR THE EXTREME EASTERN COUNTIES/PARISHES.
TEMPERATURES GENERALLY LOOK ON TRACK THIS MORNING. TEMPERATURES
THIS HOUR RANGE FROM THE LOWER AND MIDDLE 70S NORTH AND WEST TO
THE MIDDLE 80S EAST. EAST TEXAS...SOUTHEAST OKLAHOMA AND PORTIONS
OF EXTREME SOUTHWEST ARKANSAS WILL REMAIN A LITTLE COOLER TODAY
WITH INCREASING RAIN AND CLOUDS EXPECTED THROUGH THE DAY. FURTHER
EAST WHERE BREAKS IN THE CLOUDS WILL OCCUR...WARMER TEMPERATURES
WILL BE POSSIBLE. THE CURRENT FORECAST REFLECTS THIS WELL SO DO
NOT ANTICIPATE THE NEED FOR CHANGING TEMPERATURES AT THIS TIME.
OTHERWISE THE FORECAST IS IN DECENT SHAPE AND NO OTHER CHANGES ARE
EXPECTED AT THIS TIME. UPDATED PRODUCTS WILL BE SENT AND POSTED TO
THE WEB SHORTLY. /22/

&&

.AVIATION...
CONVECTION IS WIDESPREAD ACROSS MUCH OF NE TX THIS MORNING...AND IS
BEGINNING TO SPREAD NE INTO SE OK/SW AR AS OF 15Z. IFR CIGS WITH
REDUCED VSBYS CAN BE EXPECTED IN/NEAR THE CONVECTION...ESPECIALLY AT
THE TYR/GGG TERMINALS THROUGH AT LEAST EARLY AFTERNOON.
OTHERWISE...CURRENT MVFR CIGS FARTHER E ACROSS NW LA/SW AR SHOULD
GRADUALLY LIFT...ALTHOUGH WILL LIKELY PERSIST THROUGH MUCH OF THE
TAF PERIOD AS CONVECTION BECOMES MORE WIDESPREAD. WILL LIKELY
PREVAIL SHRA WITH TEMPO THUNDER MENTION THROUGH THE AFTERNOON FOR
THE TYR/GGG/TXK TERMINALS...WITH TEMPO THUNDER MENTION LIKELY AS
HEATING CONTINUES NEAR THE LFK/SHV/ELD TERMINALS. THIS CONVECTION
REMAINS ASSOCIATED WITH A BROAD MID LEVEL LOW PRESSURE SYSTEM OVER E
TX NEAR TYR...WHICH IS EXPECTED TO LIFT SLOWLY NE INTO SW AR
TONIGHT. CONVECTION SHOULD DIMINISH BY LATE AFTERNOON/EARLY EVENING
OVER E TX...BUT PERSIST THROUGH THE OVERNIGHT HRS FOR SW AR/NW LA.
CONDITIONS SHOULD REMAIN MOSTLY VFR FARTHER E ACROSS NCNTRL LA
/INCLUDING MLU/ ASIDE FROM THE SCATTERED CONVECTION THIS
AFTERNOON...BUT IFR/LOW MVFR CIGS ARE EXPECTED TO REDEVELOP
OVERNIGHT OVER MUCH OF THE REGION. SSE WINDS 10-15KTS TODAY WILL
DIMINISH SLIGHTLY TO 5-10KTS OVERNIGHT. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  73  94  76  96 /  90  50  40  10  20
MLU  90  73  95  75  96 /  50  40  40  10  20
DEQ  82  70  91  74  93 /  70  50  50  10  20
TXK  81  71  93  75  95 /  80  60  40  10  20
ELD  86  71  94  74  95 /  60  50  40  10  20
TYR  84  73  94  76  95 / 100  50  30  10  20
GGG  82  73  94  75  95 / 100  50  30  10  20
LFK  84  74  94  76  95 /  90  50  20  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>072.

LA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: LAZ001>003-010-011-017.

OK...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

22/15
Hazardous weather outlook, Jun 10, 8:40 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
840 AM CDT THU JUN 10 2010

TXZ096-097-108>112-124>126-136>138-149>153-165>167-111345-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
840 AM CDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SLOWLY ACROSS
NORTHEAST TEXAS INTO EXTREME SOUTHWEST ARKANSAS BY THIS EVENING.
ADDITIONAL RAINFALL AMOUNTS OF 4 TO OVER 6 INCHES WILL BE
POSSIBLE THROUGH THE EVENING HOURS...RESULTING IN SIGNIFICANT
FLOODING ACROSS PORTIONS OF THE AREA. AS A RESULT...A FLASH FLOOD
WATCH IS IN EFFECT UNTIL 7 AM FRIDAY MORNING. IN ADDITION TO THE
HEAVY RAIN...ISOLATED STRONGER STORMS MAY BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL LIFT NORTH OF THE AREA AND MOSTLY
DIMINISH ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH TONIGHT...PRIMARILY
FOR FLOODING PROBLEMS.

ARZ073-LAZ004>006-012>014-018>022-111345-
UNION AR-CLAIBORNE-LINCOLN-UNION LA-BIENVILLE-JACKSON-OUACHITA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
840 AM CDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS THIS MORNING ARE EXPECTED TO
INCREASE...WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
EXPECTED TO DEVELOP BY THIS AFTERNOON AND EVENING ACROSS THE AREA.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
INTO THIS EVENING AS AN UPPER LEVEL DISTURBANCE OVER DEEP EAST
TEXAS COMBINES WITH A MOIST AND UNSTABLE ATMOSPHERE. THE PRIMARY
THREAT WITH THE STRONGEST STORMS WILL BE DAMAGING WINDS.
HOWEVER...BRIEF ISOLATED TORNADOES WILL ALSO BE A CONCERN. THIS
SEVERE ACTIVITY SHOULD BEGIN TO DIE DOWN THIS EVENING.

IN ADDITION TO STRONG AND SEVERE STORMS...HEAVY RAIN WILL BE
POSSIBLE WITH ANY STORMS THAT DEVELOP. THIS MAY LEAD TO MINOR
FLOODING PROBLEMS INCLUDING PONDING OF WATER ON ROADWAYS AND IN
LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL LIFT NORTH OF THE AREA AND MOSTLY
DIMINISH ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
THE POSSIBILITY OF SEVERE STORMS.

ARZ050-051-059>061-070>072-LAZ001>003-010-011-017-OKZ077-111345-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-SABINE LA-
MCCURTAIN-
840 AM CDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SLOWLY ACROSS
NORTHEAST TEXAS INTO EXTREME SOUTHWEST ARKANSAS BY THIS EVENING.
ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE
THROUGH THE EVENING HOURS...RESULTING IN SIGNIFICANT FLOODING
ACROSS PORTIONS OF THE AREA. AS A RESULT...A FLASH FLOOD WATCH IS
IN EFFECT UNTIL 7 AM FRIDAY MORNING.

IN ADDITION...STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING AS THIS UPPER LEVEL DISTURBANCE COMBINES
WITH A MOIST AND UNSTABLE AIRMASS. THE PRIMARY THREAT WITH THE
STRONGEST STORMS WILL BE DAMAGING WINDS. HOWEVER...BRIEF ISOLATED
TORNADOES WILL ALSO BE A CONCERN. THIS SEVERE ACTIVITY SHOULD
BEGIN TO DIE DOWN THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL LIFT NORTH OF THE AREA AND MOSTLY
DIMINISH ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH TONIGHT FOR BOTH
FLOODING CONCERNS AND SEVERE WEATHER.

In the hours before

Local storm report, Jun 10, 7:26 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
726 AM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     FLASH FLOOD      TYLER                   32.33N 95.30W
06/10/2010                   SMITH              TX   BROADCAST MEDIA

            SEVERAL STREETS IN DOWNTOWN TYLER EXPERIENCING FLOODING

&&

PO
Local storm report, Jun 10, 8:45 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 AM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     FLASH FLOOD      TYLER                   32.33N 95.30W
06/10/2010                   SMITH              TX   BROADCAST MEDIA

            1-2 FEET OF WATER HAS TOPPED AN EARTHEN DAM FROM A NEARBY
            LAKE/DRAINAGE CANAL ON LAKE PLACID ROAD IN SOUTHWEST
            TYLER.

&&

15
Local storm report, Jun 10, 8:54 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
854 AM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      TYLER                   32.33N 95.30W
06/10/2010                   SMITH              TX   BROADCAST MEDIA

            SPUR 364 NEAR THE LOOP IN TYLER IS UNDERWATER IN THE LOW
            LYING AREAS.

&&

15
Local storm report, Jun 10, 9:47 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
947 AM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      TYLER                   32.33N 95.30W
06/10/2010                   SMITH              TX   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED AND CLOSED THROUGHOUT THE COUNTY.
            WATER HAS ENTERED A NUMBER OF HOMES THROUGHOUT THE COUNTY
            AS WELL. SEVERAL BRIDGES HAVE BEEN WASHED OUT.

&&

15
Local storm report, Jun 10, 9:48 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
948 AM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     FLASH FLOOD      TYLER                   32.33N 95.30W
06/10/2010                   SMITH              TX   BROADCAST MEDIA

            CARS STALLED AND FLOODED AT THE INTERSECTION OF ROBERTSON
            AND SUNNYBROOK DR. IN TYLER.

&&

15
Local storm report, Jun 10, 10:26 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      TYLER                   32.33N 95.30W
06/10/2010                   SMITH              TX   NWS EMPLOYEE

            NUMEROUS ROADS CLOSED IN SMITH COUNTY. SINCE 745 AM AT
            LEAST 10 WATER RESCUES.

&&

CWS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:02 AM CDTFlash Flood WarningSHVCherokee, Gregg, Smith6 hr
Jun 10, 6:38 AM CDTFlash Flood Warning EmergencySHVCherokee, Smith4 hr
Jun 10, 9:37 AM CDTFlash Flood WarningSHVCherokee, Gregg, Rusk, Upshur, Wood6 hr
Jun 10, 10:03 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston14 days
Jun 10, 2:40 PM CDTAreal Flood AdvisorySHVCamp, Cass, Morris, Titus3 hr
Jun 10, 3:28 PM CDTFlash Flood WarningSHVGregg, Upshur, Wood4 hr
Jun 10, 3:57 PM CDTFlash Flood WarningSHVCherokee, Smith4 hr
Jun 10, 4:01 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus59 min
Jun 10, 4:07 PM CDTFlash Flood WarningSHVCamp, Franklin, Titus4 hr
Jun 10, 5:35 PM CDTTornado WarningSHVCamp, Morris, Titus25 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.